On the explicit solutions of fractional Bagley-Torvik equation arises in engineering

Zehra Pinar

Abstract


In this work, Bagley-Torvik equation is considered with conformable derivatives. The analytical solutions will be obtained via Sine-Gordon expansion method and Bernouli equation method for the two cases of Bagley-Torvik equation. We will illustrate and discuss about the methodology and solutions therefore the proposed equation has meaning in different areas of science and engineering.


Keywords


Bagley-Torvik Equation; Explicit solutions; Conformable derivative

Full Text:

PDF

References


Baleanu, D. (2009). About fractional quantization and fractional variational principles. Communications in Nonlinear Science and Numerical Simulation, 14(6), 2520–2523.

Gülsu, M., Öztürk, Y. & Anapali, A. (2017). Numerical solution the fractional Bagley–Torvik equation arising in fluid mechanics. International Journal of Computer Mathematics, 94(1), 173-184.

Podlubny, I. (1999). Fractional differential equations. Academic Press, San Diego.

Bagley, R.L. & Torvik, P.J. (1984). On the appearance of the fractional derivative in the behavior of real materials. Journal of Applied Mechanics, 51(2), 294–302.

Bagley, R.L. & Torvik, P.J. (1983). Fractional calculus – a different approach to the analysis of viscoe1astically damped structures. AIAA Journal, 21(5), 741–749.

Ray, S.S. & Bera, R.K. (2005). Analytical solution of the Bagley–Torvik equation by Adomian decomposition method. Applied Mathematics and Computation, 168(1), 398–410.

Wang, Z.H. & Wang, X. (2010). General solution of the Bagley–Torvik equation with fractional-order derivative. Communications in Nonlinear Science and Numerical Simulation, 15, 1279–1285.

Gülsu, M., Öztürk,Y. & Anapali,A. (2017). Numerical solution of the fractional Bagley–Torvik equation arising in fluid mechanics. International Journal of Computer Mathematics, 94(1), 173-184.

Yüzbasi, S. (2013). Numerical solution of the Bagley–Torvik equation by the bessel collocation method, Mathematical Methods in the Applied Sciences, 36, 300–312.

Mohammadi, F. (2014). Numerical solution of Bagley–Torvik equation using Chebyshev wavelet operational matrix of fractional derivative. International Journal of Advances in Applied Mathematics and Mechanics, 2, 83–91 .

Mashayekhi, S. & Razzaghi, M. (2016). Numerical solution of the fractional Bagley–Torvik equation by using hybrid functions approximation. Mathematical Methods in the Applied Sciences, 39, 353–365 .

Ashyralyev, A., Dal, F. & Pınar, Z. (2011). A note on the fractional hyperbolic differential and difference equations. Applied Mathematics and Computation, 217(9), 4654-4664.

Rui, W. (2017). Applications of homogenous balanced principle on investigating exact solutions to a series of time fractional nonlinear PDEs. Communications in Nonlinear Science and Numerical Simulation,47, 253–266.

Sahadevan, R. & Prakash, P. (2016). Exact solution of certain time fractional nonlinear partial differential equations. Nonlinear Dynamics,1–15.

Fitt, A.D., Goodwin, A.R.H., Ronaldson, K.A. & Wakeham, W.A. (2009). A fractional differential equation for a MEMS viscometer used in the oil industry. Journal of Computational and Applied Mathematics, 229, 373–381 .

Ashyralyev, A., Dal, F. & Pinar, Z. (2009). On the Numerical Solution of Fractional Hyperbolic Partial Differential Equations. Mathematical Problems in Engineering, 1-11.

Zahra, W.K. & Van Daele, M. (2017). Discrete spline methods for solving two point fractional Bagley–Torvik equation. Applied Mathematics and Computation, 296, 42–56

Zahra, W.K. & Elkholy, S.M. (2012). Quadratic spline solution for boundary value problem of fractional order. Numerical Algorithms, 59, 373–391.

Bakkyaraj, T. & Sahadevan, R. (2016). Approximate analytical solution of two coupled time fractional nonlinear schrodinger equations. International Journal of Applied and Computational Mathematics, 2(1), 113–35.

Daftardar-Gejji, V. & Jafari H. (2005). Adomian decomposition: a tool for solving a system of fractional differential equations. Journal of Mathematical Analysis and Applications, 301(2), 508–18 .

Bakkyaraj, T. & Sahadevan, R. (2014). An approximate solution to some classes of fractional nonlinear partial differential difference equation using adomian decomposition method. Journal of Fractional Calculus and Applications, 5(1), 37–52 .

Eslami, M., Vajargah, B.F., Mirzazadeh, M. & Biswas, A. (2014). Applications of first integral method to fractional partial differential equations. Indian Journal of Physics, 88(2), 177–84 .

Bakkyaraj, T. &Sahadevan, R. (2014). On solutions of two coupled fractional time derivative hirota equations. Nonlinear Dynamics, 77(4), 1309–1331 .

Sahadevan, R., Bakkyaraj, T. (2012). Invariant analysis of time fractional generalized burgers and korteweg-de vries equations. Journal of Mathematical Analysis and Applications, 393(2), 341–348 .

Bakkyaraj, T. & Sahadevan, R. (2015). Invariant analysis of nonlinear fractional ordinary differential equations with Riemann–Liouville derivative. Nonlinear Dynamics, 80(1), 447–55 .

Sahadevan, R. & Bakkyaraj, T . (2015). Invariant subspace method and exact solutions of certain nonlinear time fractional partial differential equations. Fractional Calculus and Applied Analysis,18(1), 146–62 .

Harris, P.A. & Garra, R. (2013). Analytic solution of nonlinear fractional burgers-type equation by invariant subspace method. Nonlinear Studies, 20(4), 471–81 .

Odibat, Z.M. & Shaher, M. (2009) . The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics. Computers & Mathematics with Applications, 58, 2199–208 .

Wu, G. & Lee, E.W.M. (2010). Fractional variational iteration method and its application. Physics Letters A, 374(25), 2506–9 .

Momani, S.,& Zaid, O. (2007). Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differen- tial equations. Computers & Mathematics with Applications, 54(7), 910–19 .

Eslami, M. (2017). Solutions for space-time fractional (2+1)-dimensional dispersive long wave equations. Iranian Journal of Science and Technology, Transactions A: Science, 41, 1027–1032.

Neirameh, A. (2016). New soliton solutions to the fractional perturbed nonlinear Schrodinger equation with power law nonlinearity. SeMA Journal, 73(4), 309-323.

Neirameh, A. (2015). Topological soliton solutions to the coupled Schrodinger–Boussinesq equation by the SEM. Optik - International Journal for Light and Electron Optics, 126, 4179–4183.

Neirameh, A. (2015). Binary simplest equation method to the generalized Sinh–Gordon equation. Optik - International Journal for Light and Electron Optics, 126, 4763–4770.

Neirameh, A. (2016). New analytical solutions for the coupled nonlinear Maccari’s system. Alexandria Engineering Journal, 55, 2839–2847.

Ma, W.X. (2012). A refined invariant subspace method and applications to evolution equations. Science China Mathematics, 55(9), 1–10.

Ma, W.X. & Lee, J.H. (2009). A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo–Miwa equation. Chaos, Solitons Fractals, 42(3), 1356–1363.

Ma, W.X., Huang, T. & Zhang, Y. (2010). A multiple exp-function method for nonlinear differential equations and its application. Physica Scripta, 82(6), 065003.

Kilbas, A.A., Srivastava, H.M. & Trujillo, J.J. (2006). Theory and application of fractional differential equations. First ed., Elsevier Science (North-Holland), Amsterdam.

Miller, K.S. & Ross, B. (1993). An Introduction to the Fractional Calculus and Differential Equations. John Wiley, New York.

Khalil, R., Al Horani, M., Yousef, A. & Sababheh, M. (2014). A new definition of fractional derivative. Journal of Computational and Applied Mathematics, 264, 65–70.

Atangana, A., Baleanu, D. & Alsaedi, A. (2015). New properties of conformable derivative. Open Mathematics, 13 (1), 1–10.

Abdeljawad, T. (2015). On conformable fractional calculus. Journal of Computational and Applied Mathematics, 279, 57–66.

Wazwaz, A. M. (2002). Partial Differential Equations: Methods and Applications. Balkema, Leiden.

Wazwaz, A. M. (2009). Partial Differential Equations and Solitary Wave Theory. Higher Education Press, Berlin Heidelberg.

Younis, M. & Rizvi, S. T. R. (2015). Dispersive dark optical soliton in (2+1)-dimensions by (G′/G)-expansion with dual-power law nonlinearity. Optik-International Journal for Light and Electron Optics, 126(24), 5812-5814.

Parkes, E.J. (2010). Observations on the basic G/G'-expansion method for finding solutions to nonlinear evolution equations. Applied Mathematics and Computation, 217, 1759-1763.

Vitanov, N. K. (2011). Modified method of simplest equation: Powerful tool for obtaining exact and approximate traveling-wave solutions of nonlinear PDEs. Communications in Nonlinear Science and Numerical Simulation,16, 1176–1185.

Pınar, Z. & Öziş, T. (2013). An Observation on the Periodic Solutions to Nonlinear Physical models by means of the auxiliary equation with a sixth-degree nonlinear term. Communications in Nonlinear Science and Numerical Simulation, 18, 2177-2187.

Pinar, Z. & Ozis, T. (2015). A remark on a variable-coefficient Bernoulli equation based on auxiliary equation method for nonlinear physical systems. arXiv:1511.02154 [math.AP]

Yomba, E. (2005). The extended Fan’s sub-equation method and its application to KdV-MKdV, BKK and variant Boussinesq equations. Physics. Letters. A, 336, 463-476.

Kurt, A., Tasbozan, O. & Baleanu, D. (2017). New solutions for conformable fractional Nizhnik–Novikov–Veselov system via G’/G expansion method and homotopy analysis methods. Optical and Quantum Electronics, 49, 333-384.

Yépez-Martíneza, H., Gómez-Aguilarb, J.F. & Baleanu, D. (2018). Beta-derivative and sub-equation method applied to the optical solitons in medium with parabolic law nonlinearity and higher order dispersion. Optik, 155, 357–365.

Pınar, Z. & Öziş, T. (2015). Observations on the class of ‘‘Balancing Principle’’ for nonlinear PDEs that can be treated by the auxiliary equation method. Nonlinear Analysis: Real World Applications, 23, 9–16.

Pinar, Z. & Kocak, H. (2018). Exact solutions for the third-order dispersive-Fisher equations. Nonlinear Dynamics, 91, 421–426.

Evirgen, F. (2016). Analyze the optimal solutions of optimization problems by means of fractional gradient based system using VIM. An International Journal of Optimization and Control: Theories & Applications, 6(2), 75-83.

Yavuz, M. (2018). Novel solution methods for initial boundary value problems of fractional order with conformable differentiation. An International Journal of Optimization and Control: Theories & Applications, 8(1), 1-7.




DOI: http://dx.doi.org/10.11121/ijocta.01.2019.00638

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Zehra Pinar

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

footer_771

   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM    PROQUEST   ZBMATH more...